Volume 2, Issue 4
A Further Comment on the Coerciveness Theory for Elliptic Systems

Zhang Kewei

J. Part. Diff. Eq.,2(1989),pp.62-66

Published online: 1989-02

Preview Purchase PDF 48 3368
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-2-62, author = {}, title = {A Further Comment on the Coerciveness Theory for Elliptic Systems}, journal = {Journal of Partial Differential Equations}, year = {1989}, volume = {2}, number = {4}, pages = {62--66}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5843.html} }
TY - JOUR T1 - A Further Comment on the Coerciveness Theory for Elliptic Systems JO - Journal of Partial Differential Equations VL - 4 SP - 62 EP - 66 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5843.html KW - AB -
Zhang Kewei. (1970). A Further Comment on the Coerciveness Theory for Elliptic Systems. Journal of Partial Differential Equations. 2 (4). 62-66. doi:
Copy to clipboard
The citation has been copied to your clipboard